| Model Number |
G-WIRE W/TRCR TIP .062"X9.25" |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a facility representative via medwatch mailed in letter that an ar-8750k guide wire broke during insertion.Surgeon attempted to remove but was unsuccessful.A screw place place over the broken portion of the guide pin.Intraoperative x-ray guided pin and screw placement and was also utilized for attempted removal.No further information has been given at this time.